MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SQ-RX PULSE GENERATOR; SUBCUTANEOUS IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (S-ICD)

BOSTON SCIENTIFIC CORPORATION SQ-RX PULSE GENERATOR; SUBCUTANEOUS IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (S-ICD)
Model Number 1010
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This product has not been returned to boston scientific, and as a result, laboratory analysis could not be conducted.Based on all the available information, boston scientific determined the most probable cause of the event was related to an unintended user error.The s-icd instructions for use (ifu) cautions users against using a non-boston scientific torque wrench and over-ratcheting the wrench when loosening setscrews on our devices which could result in them becoming stuck.The ifu provides additional instructions on how to loosen stuck setscrews if they occur during procedures.However, boston scientific is currently investigating these cases of difficulty loosening stuck setscrews to determine what other factors may contribute to these events.
 
Event or Problem Description
It was reported that during the changeout procedure of this subcutaneous implantable cardioverter defibrillator (s-icd) the setscrew was not retracting.The device was successfully explanted.No adverse patient effects were reported.

Brand Name
SQ-RX PULSE GENERATOR
Common Device Name
SUBCUTANEOUS IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (S-ICD)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
229 avenida fabricante
san clemente CA 92672
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key16504608
Report Number2124215-2023-10939
Device Sequence Number11588637
Product Code LWS
UDI-Device Identifier00802526521300
UDI-Public00802526521300
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P110042/S000
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/18/2014
Device Model Number1010
Device Catalogue Number1010
Device Lot NumberA004864
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/10/2023
Initial Report FDA Received Date03/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age39 YR
Patient SexFemale